# SDR AALA202505215175

- Difficulty date: May 20, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N925NN
- Make and model: Boeing 737823
- Aircraft serial: 31169
- Aircraft time: 35,259 hours, 15,181 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Faulty
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER GALLEY GIRT BAR ON AIRCRAFT LEFT IS HARD TO ATTACH AND DETACH. LUBED L2 DOOR SLIDE GIRT BAR FITTINGS.
